×

zbMATH — the first resource for mathematics

Bînzar, Tudor

Compute Distance To:
Author ID: binzar.tudor Recent zbMATH articles by "Bînzar, Tudor"
Published as: Bînzar, T.; Bînzar, Tudor
External Links: Math-Net.Ru · ORCID · ResearchGate · dblp
Documents Indexed: 44 Publications since 1992
Reviewing Activity: 8 Reviews

Publications by Year

Citations contained in zbMATH

17 Publications have been cited 54 times in 28 Documents Cited by Year
A Rikitake type system with one control. Zbl 1391.70049
Bînzar, Tudor; Lăzureanu, Cristian
8
2013
A Rikitake type system with quadratic control. Zbl 1258.34100
Lăzureanu, Cristian; Bînzar, Tudor
8
2012
On some dynamical and geometrical properties of the Maxwell-Bloch equations with a quadratic control. Zbl 1332.70026
Bînzar, T.; Lăzureanu, C.
7
2013
On the symmetries of a Rikitake type system. Zbl 1253.34041
Lăzureanu, Cristian; Bînzar, Tudor
6
2012
On a Hamiltonian version of controls dynamic for a drift-free left invariant control system on \(G_4\). Zbl 1322.70015
Lăzureanu, Cristian; Bînzar, Tudor
4
2012
Symmetries and properties of the energy-Casimir mapping in the ball-plate problem. Zbl 1416.49020
Lăzureanu, Cristian; Bînzar, Tudor
3
2017
On fuzzy normed algebras. Zbl 1383.46056
Bînzar, Tudor; Pater, Flavius; Nădăban, Sorin
3
2016
On a new chaotic system. Zbl 1371.34060
Bînzar, Tudor; Lăzureanu, Cristian
3
2015
On some properties and symmetries of the 5-dimensional Lorenz system. Zbl 1394.34066
Lăzureanu, Cristian; Bînzar, Tudor
2
2015
On some dilation theorems for positive definite operator valued functions. Zbl 1328.47013
Pater, Flavius; Bînzar, Tudor
2
2015
Symplectic realizations and symmetries of a Lotka-Volterra type system. Zbl 1273.70032
Lăzureanu, Cristian; Bînzar, Tudor
2
2013
Wold-Słociński decompositions for commuting isometric triples. Zbl 07027373
Bînzar, Tudor; Burdak, Zbigniew; Lăzureanu, Cristian; Popovici, Dan; Słociński, Marek
1
2019
Corrections to “On some dilation theorems for positive definite operator valued functions” (Stud. Math. 228, No. 2, 109–122 (2015)). Zbl 1367.47011
Pater, Flavius; Bînzar, Tudor
1
2017
On the symmetries of a Rabinovich type system. Zbl 1363.70016
Bînzar, Tudor; Lăzureanu, Cristian
1
2012
On some convergences for nets of functions with values in generalized uniform spaces. Zbl 1249.54060
Bînzar, T.
1
2009
Some extensions of a B. Sz.-Nagy type theorem with application in the stochastic processes. Zbl 1195.47004
Bînzar, Tudor; Pater, Flavius; Lemle, Ludovic Dan
1
2009
\(L^{1}\)-uniqueness of weak solution for one-dimensional mass transport equation. Zbl 1182.80003
Lemle, Ludovic Dan; Bînzar, Tudor; Pater, Flavius
1
2009
Wold-Słociński decompositions for commuting isometric triples. Zbl 07027373
Bînzar, Tudor; Burdak, Zbigniew; Lăzureanu, Cristian; Popovici, Dan; Słociński, Marek
1
2019
Symmetries and properties of the energy-Casimir mapping in the ball-plate problem. Zbl 1416.49020
Lăzureanu, Cristian; Bînzar, Tudor
3
2017
Corrections to “On some dilation theorems for positive definite operator valued functions” (Stud. Math. 228, No. 2, 109–122 (2015)). Zbl 1367.47011
Pater, Flavius; Bînzar, Tudor
1
2017
On fuzzy normed algebras. Zbl 1383.46056
Bînzar, Tudor; Pater, Flavius; Nădăban, Sorin
3
2016
On a new chaotic system. Zbl 1371.34060
Bînzar, Tudor; Lăzureanu, Cristian
3
2015
On some properties and symmetries of the 5-dimensional Lorenz system. Zbl 1394.34066
Lăzureanu, Cristian; Bînzar, Tudor
2
2015
On some dilation theorems for positive definite operator valued functions. Zbl 1328.47013
Pater, Flavius; Bînzar, Tudor
2
2015
A Rikitake type system with one control. Zbl 1391.70049
Bînzar, Tudor; Lăzureanu, Cristian
8
2013
On some dynamical and geometrical properties of the Maxwell-Bloch equations with a quadratic control. Zbl 1332.70026
Bînzar, T.; Lăzureanu, C.
7
2013
Symplectic realizations and symmetries of a Lotka-Volterra type system. Zbl 1273.70032
Lăzureanu, Cristian; Bînzar, Tudor
2
2013
A Rikitake type system with quadratic control. Zbl 1258.34100
Lăzureanu, Cristian; Bînzar, Tudor
8
2012
On the symmetries of a Rikitake type system. Zbl 1253.34041
Lăzureanu, Cristian; Bînzar, Tudor
6
2012
On a Hamiltonian version of controls dynamic for a drift-free left invariant control system on \(G_4\). Zbl 1322.70015
Lăzureanu, Cristian; Bînzar, Tudor
4
2012
On the symmetries of a Rabinovich type system. Zbl 1363.70016
Bînzar, Tudor; Lăzureanu, Cristian
1
2012
On some convergences for nets of functions with values in generalized uniform spaces. Zbl 1249.54060
Bînzar, T.
1
2009
Some extensions of a B. Sz.-Nagy type theorem with application in the stochastic processes. Zbl 1195.47004
Bînzar, Tudor; Pater, Flavius; Lemle, Ludovic Dan
1
2009
\(L^{1}\)-uniqueness of weak solution for one-dimensional mass transport equation. Zbl 1182.80003
Lemle, Ludovic Dan; Bînzar, Tudor; Pater, Flavius
1
2009

Citations by Year